# SDR CALA9601315

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Control
- Part number: 802530
- Condition: Inoperative
- Location: Nlg
- Part time: 16,954 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION ON APPROACH.  ALTERNATE GEAR EXTENSION WAS USED AND GEAR WAS DOWN AND LOCKED.  THE AIRCRAFT LANDED AT KIX WITHOUT INCIDENT.  MAINTENANCE RESEATED THE PROXIMITY CONTROL UNIT, GEAR INDICATIONS CHECKED GOOD.
